Results 1 to 12 of 12
  1. #1
    Member
    Join Date
    Nov 2012
    Posts
    61
    Thanks
    0
    Thanked 0 Times in 0 Posts

    can clomid cause this???

    got a question so i gotta ask the bros here.
    my buddy has been on pct 1week he text me a pic of his eye
    he has a red dot on the white part of eye. he said can the clomid cause this
    he thinks so

    50/50/50/50 clomid
    40/40/20/20 nolva

    any of the bros or vets fimiliar with this? should clomid be stopped? thanks guys

  2. #2
    Elite 63Vette's Avatar
    Join Date
    Jun 2012
    Posts
    2,256
    Thanks
    6
    Thanked 28 Times in 12 Posts

    Re: can clomid cause this???

    Yes. But it's probably unrelated at the doses you have listed.

    It is not unusual to have a small blood vessel burst in your eye. It isn't painful and eventually the blood will be reabsorbed. His blood pressure could be a bit high and he needs to keep an eye on it if he runs gear.

    At high doses (150mg +) Clomid does a lot of weird shit with vision (or can I should say). I am not a huge fan of clomid but it serves it's purpose in PCT.

    I would not stop the clomid but I would donate blood, stop using creatine (if he is) watch my sodium intake and take an 81mg aspirin ed.

    A picture would have helped brother-

    Much Respect,
    Vette
    Hung like Einstein and Smart as a Mule.

  3. #3
    Member
    Join Date
    Nov 2012
    Posts
    61
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: can clomid cause this???

    Originally Posted by 63Vette View Post
    Yes. But it's probably unrelated at the doses you have listed.

    It is not unusual to have a small blood vessel burst in your eye. It isn't painful and eventually the blood will be reabsorbed. His blood pressure could be a bit high and he needs to keep an eye on it if he runs gear.

    At high doses (150mg +) Clomid does a lot of weird shit with vision (or can I should say). I am not a huge fan of clomid but it serves it's purpose in PCT.

    I would not stop the clomid but I would donate blood, stop using creatine (if he is) watch my sodium intake and take an 81mg aspirin ed.

    A picture would have helped brother-

    Much Respect,
    Vette
    thanks for the reply and im going to post it i cant from my iphone dont let me but i will post pic asap

  4. #4
    Senior Member Four1Thr33's Avatar
    Join Date
    May 2012
    Location
    Unknown
    Posts
    2,122
    Thanks
    53
    Thanked 53 Times in 38 Posts

    Re: can clomid cause this???

    Get the iPhone photo bucket app brother
    Wolves don't loose sleepover opinions of sheep

  5. #5
    Elite Big Worm's Avatar
    Join Date
    Jul 2012
    Posts
    1,379
    Thanks
    492
    Thanked 921 Times in 411 Posts

    Re: can clomid cause this???

    Does it look like this? This was a blood vessel from deads.


  6. #6
    Member
    Join Date
    Nov 2012
    Posts
    61
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: can clomid cause this???

    Originally Posted by Big Worm View Post
    Does it look like this? This was a blood vessel from deads.

    Well I can say similar but not that big...

  7. #7
    Member
    Join Date
    Nov 2012
    Posts
    61
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: can clomid cause this???

    Originally Posted by Bivz82 View Post
    thanks for the reply and im going to post it i cant from my iphone dont let me but i will post pic asap
    Vette can u let me know reason why not to use creatine? I would like to know for my own knowledge...thanks alot

  8. #8
    Elite PillarofBalance's Avatar
    Join Date
    Feb 2012
    Posts
    20,495
    Thanks
    2,144
    Thanked 18,097 Times in 7,789 Posts

    Re: can clomid cause this???

    I would suggest he get over it. It's not a thing.
    "Overzealous dosing" -Jin

    Rest in Peace Robot Lord. First round of Natty Boh is on me when I make it up there with you brother.

  9. #9
    Elite 63Vette's Avatar
    Join Date
    Jun 2012
    Posts
    2,256
    Thanks
    6
    Thanked 28 Times in 12 Posts

    Re: can clomid cause this???

    Originally Posted by Bivz82 View Post
    Vette can u let me know reason why not to use creatine? I would like to know for my own knowledge...thanks alot
    Anytime you are trying to decrease blood pressure, things that cause water retention can be an aggrevating factor. Creatine is known to increase water retention very much like sodium does. I was doing squats the first time I had a busted blood vessel in my eye. I never felt it. My lifting partner freaked out. It was more from straining I suspect than anything. It took about a week to disappear.

    I did the things I suggested your bro do to decrease my BP and damned if it didn't work.

    Much respect,
    Vette
    Hung like Einstein and Smart as a Mule.

  10. #10
    Senior Member Santaklaus's Avatar
    Join Date
    Jun 2012
    Location
    In a Shed, USA
    Posts
    190
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: can clomid cause this???

    I had something similar in my eye at one point. Much smaller than the picture posted though. It wasn't a popped blood vessel. I went to the eye Dr. and I forget what he called it but it's very common and can be caused by UV rays or possible switch in contact lenses. It's very common and in fact I have it in both eyes. If I irritate it that's when it gets red and noticeable. I started wearing eye protection and switched to a smaller contact lens. I have not aggravated it whatsoever since then.
    Whoever said laughter is the best medicine Hasn't tried HGH...

  11. #11
    Senior Member Santaklaus's Avatar
    Join Date
    Jun 2012
    Location
    In a Shed, USA
    Posts
    190
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: can clomid cause this???

    Eye protection when Tanning of course I meant...
    Whoever said laughter is the best medicine Hasn't tried HGH...

  12. #12
    Elite I bench 135x5's Avatar
    Join Date
    Mar 2013
    Location
    Squat Rack
    Posts
    231
    Thanks
    25
    Thanked 47 Times in 29 Posts

    Re: can clomid cause this???

    Originally Posted by PillarofBalance View Post
    I would suggest he get over it. It's not a thing.
    PoB i respect you.

Similar Threads

  1. Dbol...Can it cause birth defects?
    By Jann1 in forum Anabolic Steroids
    Replies: 9
    Last Post: 08-12-2016, 10:57 AM
  2. Does Clomid really cause vision problems?
    By Mean Machine in forum Post Cycle Therapy
    Replies: 15
    Last Post: 01-03-2013, 07:18 AM
  3. Real cause of PIP
    By ripped_one in forum Anabolic Steroids
    Replies: 17
    Last Post: 11-19-2012, 08:48 AM
  4. Do steroids cause a space between teeth?
    By bah1a in forum General Chat & Conversation
    Replies: 21
    Last Post: 10-23-2012, 03:38 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •